MathSciNet Relay Station
MathSciNet bibliographic data
MR797563 62G30
Hosking, J. R. M.; Wallis, J. R.; Wood, E. F. Estimation of the generalized extreme-value distribution by the method of probability-weighted moments. Technometrics 27 (1985), no. 3, 251–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement